# SDR CALA2017061701856

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 90,033 hours, 8,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND TWO EMERGENCY LIGHTS NOT ILLUMINATED AT THE L2 AND L3 DOOR. REPLACED THE LAMPS AND TESTED OK IAW AMM 33-51-00.
